Crossref journal-article
Springer Science and Business Media LLC
Archive for Rational Mechanics and Analysis (297)
Bibliography

Velte, W. (1964). Stabilitätsverhalten und verzweigung stationärer Lösungen der navier-stokesschen gleichungen. Archive for Rational Mechanics and Analysis, 16(2), 97–125.

Authors 1
  1. W. Velte (first)
References 19 Referenced 49
  1. Browder, F., On the regularity properties of solutions of elliptic differential equations. Comm. Pure Appl. Math. 9, 351–361 (1956). (10.1002/cpa.3160090307) / Comm. Pure Appl. Math. by F. Browder (1956)
  2. Collatz, L., Eigenwertprobleme und ihre numerische Behandlung. Leipzig: Akad. Verl. 1945. / Eigenwertprobleme und ihre numerische Behandlung by L. Collatz (1945)
  3. Collatz, L., Numerische Behandlung von Differentialgleichungen. Grundlehren Math. Wiss., Bd. 60. Berlin-Göttingen-Heidelberg: Springer 1955. / Numerische Behandlung von Differentialgleichungen / Grundlehren Math. Wiss., Bd. 60 by L. Collatz (1955)
  4. Cronin, J., A topological method in nonlinear resonance. J. Math. Anal. Appl. 3, 428–440 (1961). (10.1016/0022-247X(61)90068-3) / J. Math. Anal. Appl. by J. Cronin (1961)
  5. Courant, R., & D. Hilbert, Methoden der mathematischen Physik, 2. Aufl. Berlin: Springer 1931. (10.1007/978-3-642-47436-1) / Methoden der mathematischen Physik, 2. Aufl. by R. Courant (1931)
  6. Friedrichs, K., Die Randwert- und Eigenwertprobleme aus der Theorie der elastischen Platten. Math. Ann. 98, 206–247 (1928). / Math. Ann. by K. Friedrichs (1928)
  7. Friedrichs, K., On the differentiability of the solutions of linear elliptic differential equations. Comm. Pure Appl. Math. 6, 299–325 (1953). (10.1002/cpa.3160060301) / Comm. Pure Appl. Math. by K. Friedrichs (1953)
  8. Lefschetz, S., Introduction to Topology. Princeton Math. Series 11 (1949). (10.1515/9781400879946)
  9. Krasnosel'skij, J. A., Some problems of nonlinear analysis. Amer. Math. Soc. Translat. Ser. 2, 10, 345–409 (1958). (10.1090/trans2/010/13) / Amer. Math. Soc. Translat. Ser. 2 by J. A. Krasnosel'skij (1958)
  10. Leray, J., & J. Schauder, Topologie et équations fonctionelles. Ann. Sci. Ecole Norm. Sup. 3 Ser. 51, 45–78 (1934). / Ann. Sci. Ecole Norm. Sup. 3 Ser. by J. Leray (1934)
  11. Lichtenstein, L., Vorlesungen über einige Klassen nichtlinearer Integralgleichungen und Integrodifferentialgleichungen nebst Anwendungen. Berlin: Springer 1931. (10.1007/978-3-642-47600-6) / Vorlesungen über einige Klassen nichtlinearer Integralgleichungen und Integrodifferentialgleichungen nebst Anwendungen by L. Lichtenstein (1931)
  12. Lin, C. C., The Theory of Hydrodynamic Stability. Cambridge: Cambridge University Press 1955. / The Theory of Hydrodynamic Stability by C. C. Lin (1955)
  13. Miranda, C., Equazioni alle derivate parziali di tipo ellitico. Erg. Math. Grenzgeb. Neue Folge Heft 2. Berlin-Göttingen-Heidelberg: Springer 1955. / Equazioni alle derivate parziali di tipo ellitico. Erg. Math. Grenzgeb. Neue Folge Heft 2 by C. Miranda (1955)
  14. Nirenberg, L., Remarks on strongly elliptic partial differential equations. Comm. Pure Appl. Math. 8, 648–674 (1955). (10.1002/cpa.3160080414) / Comm. Pure Appl. Math. by L. Nirenberg (1955)
  15. Pellew, A., & R. V. Southwell, On maintained convective motion in a fluid heated from below. Proc. Roy. Soc. London, Ser. A 176, 312–343 (1940). (10.1098/rspa.1940.0092) / Proc. Roy. Soc. London, Ser. A by A. Pellew (1940)
  16. Rothe, E., Zur Theorie der topologischen Ordnung und der Vektorfelder in Banachschen Räumen. Compos. Math. 5, 177–197 (1937). / Math. by E. Rothe (1937)
  17. Schmidt, E., Zur Theorie der linearen und nichtlinearen Integralgleichungen. III. Über die Auflösung der nichtlinearen Integralgleichung und die Verzweigung ihrer Lösungen. Math. Ann. 65, 370–399 (1908). (10.1007/BF01456418) / Math. Ann. by E. Schmidt (1908)
  18. Velte, W., Zur Stabilität der Strömung in einem horizontalen Rohr bei ungleichmäßig erwärmter Wand. ZAMP 13, 591–600 (1962). / ZAMP by W. Velte (1962)
  19. Velte, W., Über nichtlineare Stabilitätsprobleme der Hydrodynamik. ZAMM 42 (1962) T 167 (Vortragsauszug). / ZAMM by W. Velte (1962)
Dates
Type When
Created 20 years, 10 months ago (Oct. 3, 2004, 9:43 p.m.)
Deposited 5 years, 4 months ago (April 3, 2020, 3:50 a.m.)
Indexed 2 months, 1 week ago (June 21, 2025, 4:23 a.m.)
Issued 61 years, 7 months ago (Jan. 1, 1964)
Published 61 years, 7 months ago (Jan. 1, 1964)
Published Online 61 years, 7 months ago (Jan. 1, 1964)
Published Print 61 years, 7 months ago (Jan. 1, 1964)
Funders 0

None

@article{Velte_1964, title={Stabilitätsverhalten und verzweigung stationärer Lösungen der navier-stokesschen gleichungen}, volume={16}, ISSN={1432-0673}, url={http://dx.doi.org/10.1007/bf00281334}, DOI={10.1007/bf00281334}, number={2}, journal={Archive for Rational Mechanics and Analysis}, publisher={Springer Science and Business Media LLC}, author={Velte, W.}, year={1964}, month=jan, pages={97–125} }